Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 296, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 15, 2011, 10:21 PM MDT for 4 counties in North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2011, 10:21 PM MDT (04:21 UTC)
- Expired
- Aug 15, 2011, 11:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 135 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 4:23 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2516 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
781 WUUS53 KBIS 160421 SVRBIS NDC001-037-041-085-160515- /O.NEW.KBIS.SV.W.0296.110816T0421Z-110816T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1021 PM MDT MON AUG 15 2011 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA... WESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA... HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA... SOUTHWESTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 1115 PM MDT * AT 1018 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF LEFOR TO HETTINGER...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... REGENT...HAYNES...MOTT...BURT...BENTLEY...NEW LEIPZIG...ELGIN... HEART BUTTE DAM AND HEIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. && LAT...LON 4594 10277 4662 10275 4663 10165 4594 10167 TIME...MOT...LOC 0421Z 274DEG 29KT 4664 10263 4595 10263 WIND...HAIL 60MPH <.75IN $$ HEINERT
2 follow-up statements
620
WWUS53 KBIS 160445
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1145 PM CDT MON AUG 15 2011
NDC001-037-041-085-160515-
/O.CON.KBIS.SV.W.0296.000000T0000Z-110816T0515Z/
ADAMS ND-GRANT ND-HETTINGER ND-SIOUX ND-
1045 PM MDT MON AUG 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...HETTINGER...WESTERN GRANT AND ADAMS COUNTIES UNTIL 1115 PM
MDT...
AT 1041 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF LEFOR TO BURT TO NORTH LEMMON...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BURT...BENTLEY...NEW LEIPZIG...ELGIN...HEART BUTTE DAM AND HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING STRONG WINDS IN EXCESS OF
60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4594 10277 4662 10275 4663 10165 4594 10167
TIME...MOT...LOC 0445Z 274DEG 29KT 4663 10235 4633 10219
4594 10218
WIND...HAIL 60MPH <.75IN
$$
HEINERT/HUBER957
WWUS53 KBIS 160454
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1154 PM CDT MON AUG 15 2011
NDC001-037-041-085-160515-
/O.CON.KBIS.SV.W.0296.000000T0000Z-110816T0515Z/
ADAMS ND-GRANT ND-HETTINGER ND-SIOUX ND-
1054 PM MDT MON AUG 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...EASTERN HETTINGER...WESTERN GRANT AND EASTERN ADAMS COUNTIES
UNTIL 1115 PM MDT...
AT 1050 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTH OF BURT TO BENTLEY TO THUNDER HAWK...MOVING EAST
AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW LEIPZIG...ELGIN...HEART BUTTE DAM AND HEIL.
THESE STORMS HAVE A HISTORY OF PRODUCING STRONG WINDS IN EXCESS OF
60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
LAT...LON 4595 10251 4626 10246 4662 10262 4663 10165
4594 10167
TIME...MOT...LOC 0454Z 271DEG 41KT 4657 10209 4627 10195
4588 10196
WIND...HAIL 60MPH <.75IN
$$
HEINERT/HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:23 PM MDT, 3 hours 58 minutes earlier.
Area forecast discussion, Aug 15, 6:23 PM MDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 723 PM CDT MON AUG 15 2011 .UPDATE...CLOUDS...THUNDERSTORMS. && .DISCUSSION...CURRENT TRENDS INDICATE A LINE OF THUNDERSTORMS WILL CONTINUE MOVING THROUGH CENTRAL NORTH DAKOTA. THEN ANOTHER ROUND OF STORMS WILL LIKELY IMPACT THE REGION AFTER MIDNIGHT. CURRENT FORECAST LOOKS OK ON THIS. ADJUSTED THE CLOUDS AND AREAS OF THUNDERSTORMS A BIT THIS EVENING. && .AVIATION...LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL NORTH DAKOTA AT 715 PM CDT THIS EVENING IS AHEAD OF A COLD FRONT IN EASTERN MONTANA. EXPECT SEVERAL ROUNDS OF THUNDERSTORMS TONIGHT...WITH A SECOND AREA OF STORMS LIKELY TO IMPACT THE WEST AND NORTH AFTER 10 PM. OTHERWISE VFR CONDITIONS EXPECTED AT ALL TAF SITES. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA AVIATION...WAA
Hazardous weather outlook, Aug 15, 9:14 AM MDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1014 AM CDT MON AUG 15 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161515- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1014 AM CDT MON AUG 15 2011 /914 AM MDT MON AUG 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...MAINLY OVER WESTERN PORTIONS OF THE STATE. CHANCES FOR THUNDERSTORMS WILL INCREASE TONIGHT OVER ALL OF WEST AND CENTRAL NORTH DAKOTA. STRONG TO SEVERE STORMS ARE LIKELY OVER SOME AREAS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER NORTHWEST AND CENTRAL NORTH DAKOTA TUESDAY MORNING...THEN MAINLY OVER EASTERN NORTH DAKOTA TUESDAY AFTERNOON. A FEW STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY OCCUR THIS AFTERNOON THROUGH TUESDAY MORNING. TM
In the hours before
Local storm report, Aug 15, 9:02 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 8 NE WING 47.22N 100.16W
08/15/2011 M1.00 INCH BURLEIGH ND TRAINED SPOTTER
HAIL LASTED FOR ABOUT 5 MINUTES
&&
JTAEGERSpecial weather statement, Aug 15, 9:15 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1015 PM CDT MON AUG 15 2011 NDZ018-032-033-040-041-043-044-160415- ADAMS-BILLINGS-BOWMAN-DUNN-HETTINGER-SLOPE-STARK- 915 PM MDT MON AUG 15 2011 ...SPECIAL WEATHER STATEMENT FOR THUNDERSTORMS OVER SOUTHWEST NORTH DAKOTA... AT 910 PM MDT...A LINE OF THUNDERSTORMS EXTENDED FROM 15 MILES NORTH OF DICKINSON TO 25 MILES SOUTHWEST OF BOWMAN...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WIND GUSTS TO 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE FORECAST WITH THESE STORMS. TOWNS THAT WILL GET A STORM BEFORE 1030 PM MDT INCLUDE...NEW HRADEC ...DICKINSON...NEW ENGLAND...AMIDON...AND BOWMAN. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JP MARTIN
Special weather statement, Aug 15, 9:54 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1054 PM CDT MON AUG 15 2011 NDZ036-160415- KIDDER- 1054 PM CDT MON AUG 15 2011 ...SPECIAL WEATHER STATEMENT FOR KIDDER COUNTY... AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL KIDDER COUNTY...MOVING EAST AT 25 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING SHOULD BE EXPECTED WITH THIS STORM. THE STORM HAS ALSO SHOWN SIGNS OF WEAK ROTATION. A FUNNEL CLOUD IS POSSIBLE WITH THIS STORM. STAY INSIDE UNTIL AFTER THE STORM PASSES. SIMOSKO
Local storm report, Aug 15, 9:56 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1056 PM CDT MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 5 SE MANNING 47.18N 102.70W
08/15/2011 E1.75 INCH DUNN ND PUBLIC
ALSO HAD 50 MPH WIND GUSTS. WINDOWS BROKEN AND A VEHICLE
DAMAGED. CROPS DAMAGED. HAIL LASTED 10 MINUTES. ALSO HAD
0.80 INCHES OF RAIN. TIME ESTIMATED.
0545 PM TSTM WND GST TAYLOR 46.90N 102.43W
08/15/2011 E68.00 MPH STARK ND CO-OP OBSERVER
0555 PM HAIL 16 SE AMIDON 46.32N 103.08W
08/15/2011 E0.88 INCH SLOPE ND TRAINED SPOTTER
HAIL LASTED ABOUT 20 MINUTES. 1.5 INCHES OF RAIN FELL IN
30 MINUTES.
0557 PM HAIL 5 N RICHARDTON 46.96N 102.32W
08/15/2011 M1.75 INCH STARK ND COCORAHS
HAIL STARTED APPROX AT 557 PM CDT AND WAS STILL OCCURRING
WHEN REPORTED AT 610 PM CDT.
0625 PM TSTM WND GST 5 NE REEDER 46.16N 102.87W
08/15/2011 E60.00 MPH ADAMS ND TRAINED SPOTTER
0700 PM HAIL 8 N GLEN ULLIN 46.93N 101.83W
08/15/2011 M1.00 INCH MORTON ND TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS...WINDS ESTIMATED AT 40
TO 50 MPH...HEAVY RAIN...
0705 PM TSTM WND GST 10 SW REGENT 46.32N 102.71W
08/15/2011 E65.00 MPH HETTINGER ND PUBLIC
60 TO 70 MPH WIND GUST WITH PEA SIZED HAIL
0752 PM HAIL BUFFALO SPRINGS 46.17N 103.24W
08/15/2011 M1.00 INCH BOWMAN ND TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS...STARTED APPROX. 752 PM
CDT AND WAS STILL OCCURRING AT THE TIME OF CALL.
0758 PM HAIL 4 NW SCRANTON 46.18N 103.21W
08/15/2011 M1.00 INCH BOWMAN ND TRAINED SPOTTER
0825 PM HAIL NEW LEIPZIG 46.37N 101.95W
08/15/2011 E0.88 INCH GRANT ND TRAINED SPOTTER
NICKEL SIZED HAIL AND 50 MPH WIND GUST
0844 PM TSTM WND GST MANDAN 46.83N 100.89W
08/15/2011 E87.00 MPH MORTON ND AWOS
0853 PM TSTM WND GST BISMARCK 46.81N 100.78W
08/15/2011 M60.00 MPH BURLEIGH ND AMATEUR RADIO
0905 PM HAIL 9 SSE LEITH 46.23N 101.59W
08/15/2011 E1.00 INCH GRANT ND TRAINED SPOTTER
HAIL ONGOING.
0910 PM TSTM WND GST BISMARCK 46.81N 100.78W
08/15/2011 M71.00 MPH BURLEIGH ND ASOS
0910 PM HAIL 5 N BISMARCK 46.88N 100.78W
08/15/2011 M0.75 INCH BURLEIGH ND NWS EMPLOYEE
WINDS GUSTING TO 35 MPH.
0920 PM FLASH FLOOD BISMARCK 46.81N 100.78W
08/15/2011 BURLEIGH ND TRAINED SPOTTER
TRAINED SPOTTER REPORTED FLOODING AT THE BISMARCK
EXPRESSWAY BRIDGE...CARS CANNOT DRIVE THROUGH WATER...
OTHER REPORTS OF FLOODING ALONG BISMARCK EXPRESSWAY.
0930 PM TSTM WND GST 7 E BISMARCK 46.81N 100.64W
08/15/2011 E70.00 MPH BURLEIGH ND PUBLIC
1.50 INCHES OF RAIN FELL IN A HALF HOUR.
0939 PM FLASH FLOOD BISMARCK 46.81N 100.78W
08/15/2011 BURLEIGH ND NWS EMPLOYEE
STREET FLOODING ON SOUTH 3RD ST CLOSE TO RENO. WATER UP
TO SIDEWALKS.
0940 PM FLASH FLOOD BISMARCK 46.81N 100.78W
08/15/2011 BURLEIGH ND AMATEUR RADIO
ONE TO 2 FEET OF WATER FLOODING THE INTERSECTION OF
AIRPORT ROAD AND UNIVERSITY DRIVE. ALSO 1 TO 2 FEET OF
WATER FLOODING ALONG SOUTH 12TH STREET BETWEEN BASIN AVE
AND EXPRESSWAY. FLOODING ALONG EXPRESSWAY BETWEEN SOUTH
7TH TO AROUND WALMART.
0950 PM HAIL 8 NE WING 47.22N 100.16W
08/15/2011 M1.00 INCH BURLEIGH ND TRAINED SPOTTER
HAIL LASTED FOR ABOUT 5 MINUTES
&&
JTAEGERSpecial weather statement, Aug 15, 10:04 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1104 PM CDT MON AUG 15 2011 NDZ033-040-041-043-044-160500- ADAMS-BOWMAN-HETTINGER-SLOPE-STARK- 1004 PM MDT MON AUG 15 2011 ...SPECIAL WEATHER STATEMENT... AT 1000 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTH CENTRAL STARK COUNTY TO NORTHWESTERN PERKINS COUNTY...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND FREQUENT DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BUCYRUS... HAVELOCK... HETTINGER... LEFOR... REGENT... HAYNES... MOTT... BURT... BENTLEY... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Local storm report, Aug 15, 10:16 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1116 PM CDT MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 10 N BISMARCK 46.95N 100.78W
08/15/2011 M1.00 INCH BURLEIGH ND NWS EMPLOYEE
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 6:07 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 68 min |
| Aug 15, 6:10 PM MDT | Severe Thunderstorm Warning | BIS | McLean | 65 min |
| Aug 15, 6:13 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 62 min |
| Aug 15, 6:20 PM MDT | Tornado Warning | BIS | Grant, Morton | 25 min |
| Aug 15, 6:39 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 66 min |
| Aug 15, 7:03 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 57 min |
| Aug 15, 7:14 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 61 min |
| Aug 15, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | Grant | 28 min |
| Aug 15, 7:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 53 min |
| Aug 15, 8:09 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 66 min |
| Aug 15, 8:17 PM MDT | Severe Thunderstorm Warning | BIS | Grant | 40 min |
| Aug 15, 8:18 PM MDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Aug 15, 8:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan | 44 min |
| Aug 15, 8:36 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 54 min |
| Aug 15, 9:25 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 35 min |
| Aug 15, 11:11 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 64 min |
| Aug 16, 2:08 AM MDT | Areal Flood Advisory | BIS | Emmons, Logan, McIntosh | 4 hr |
| Aug 16, 8:55 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.